# SDR AWXA0002041

- Difficulty date: July 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653112
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Previously repaired gouge at BS 480 frame BL-0 requires reworkC: Removed old repair and repaired frame IAW AWA ER #15-5332-01204-TB1
